Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The cohomology of $ B{\rm SO}\sb{n}$ and $ B{\rm O}\sb{n}$ with integer coefficients


Author: Edgar H. Brown
Journal: Proc. Amer. Math. Soc. 85 (1982), 283-288
MSC: Primary 55R40
DOI: https://doi.org/10.1090/S0002-9939-1982-0652459-1
MathSciNet review: 652459
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The cohomology rings of $ BS{O_n}$ and $ B{O_n}$, with integer coefficients, are given by generators and relations expressed in terms of characteristic classes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55R40

Retrieve articles in all journals with MSC: 55R40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0652459-1
Article copyright: © Copyright 1982 American Mathematical Society